# SDR 2007UALA00893

- Difficulty date: March 26, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 60,415 hours, 9,783 cycles
- Engine: Pwa PW4060
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Bs 143 S24-30r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB AND SHEAR TIE DAMAGE TO CIRCUMFERENTIAL AT STA 143.5 BETWEEN STR 24R & 30R.  MAJOR REPAIR ACCOMPLISHED:  REPLACED DAMAGED FRAME & CHORD ANGLE.
